# SDR CA100622001

- Difficulty date: June 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PW121
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINEERING INVESTIGATION REPORT EIR PW100 2010-038.  INFLIGHT SHUTDOWN OCCURRED.     FIVE COMPONENTS FAILED: 6 LP BLADES, 1ST AND 2ND STAGE PT BLADES, NR 7 BEARING AND THE PT SHAFT.  THE LP BLADE FAILURE IS NOT CONSIDERED THE PRIMARY FAILURE MODE.
